# SDR WX0A071842

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug MD 83
- Aircraft serial: 49932
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN UPPER EMERGENCY FLASHLIGHT INOPERATIVE.  R & R FWD CABIN UPPER EMERGENCY FLASHLIGHT BATTERY PACK IAW AMM 25-60-00.  OPERATIONS CHECKED GOOD.
